# SDR F3LA2010052200432

- Difficulty date: May 17, 2010
- Submitted: May 23, 2010
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 21,093 hours, 10,254 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF HEAVY MX NON ROUTINE N0757.  LT ROW 7 EMERGENCY ESCAPE PATH LIGHTING HARNESS HAS 1 EACH WIRE PULLED LOOSE. R & R WIRING HARNESS IAW ASM 33-51-00 SCH 04 P106.
